# SDR SWAA2021040559851

- Difficulty date: March 17, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REPAIRED DAMAGE AREA ON FLIGHT DECK FLOOR AT BS 255; RBL 4 - LBL 14 WL 207.54 AS SHOWN ON EA 1-753-34398 REV IR 59042U 27MAR21
